# SDR SWAA2022011853040

- Difficulty date: April 7, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 45,874 hours, 26,877 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL BRACKET ON UPPER SHELF PANEL AFT OF #2 PYLON CRACKED. / REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
